Ask an expert
Question

12 Sep 2011

Nur isterate
I have been on the 2 monthly Nur Isterate injection for 17 years now. I am experiencing very tender and painful nipples lately. My Gynae check up earlier this year everything was fine. I am thinking after such a long time maybe my prostoglandin levels might be to high. My sex drive is has been very low and I had to go on anti depressants as well. What do you suggest?
Answer 542 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could try Evening Primrose oil. This sometimes helps with tender breasts.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.